# SDR DALA2019051302987

- Difficulty date: May 12, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 38,415 hours, 33,049 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AREA SETTLEMENT AND COUNTERSUNK AT FUEL TANK ACCESS PLATES 520CT AND 620CT ON LT/RT WING (AI)(AD). NRC 00366: CORROSION LEVEL 2, FUEL ACCESS PLATES 520CT AND 620CT WERE REPLACED PER SRM 57-10-01 REPAIR 2 PAR. 5 CONDITION III. PART NUMBER VERIFIED PER IPC 57-22-01. (LP #1071891)
